# SDR GTIA010234

- Difficulty date: April 29, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 656 - EMERGENCY FLOOR TRACK LIGHTING FROM ROW 33 AFT INOPERATIVE.  FOUND EMERGENCY FLOOR TRACK LIGHTING DISCONNECTED AT ROW 33.  RESECURED EMERGENCY FLOOR TRACK AT ROW 33.  SYSTEM OPS CHECK GOOD IAW MD-80 MM 33-53-00.  (M)
